# SDR IXXA0000013

- Difficulty date: March 29, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Mlg
- Part time: 51,667 hours, 15,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIK - FLT JZ43 - EN ROUTE TO KWA, THE LANDING GEAR FAILED THE GEAR UPLATCH CHECK, ACCOMPANIED BY GEAR AND DOOR WARNING LIGHTS ILLUMINATING.  THE FLIGHT CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT RETURNED TO HIK FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR WITH NO DISCREPANCIES NOTED.  MAINTENANCE CLEANED AND LUBRICATED THE MAIN GEAR UPLATCH MECHANISMS AND PERFORMED A SUCCESSFUL OPERATIONAL TEST.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
